# SDR DALA12004105813

- Difficulty date: July 31, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 33,789 hours, 10,900 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED SEAT 3AB EMERGENCY LIGHTS INOPERATIVE.  FOUND BROKEN WIRE UNDER SEAT, SPLICED WIRES REF SWPM 20-30-12.  LIGHTS OPS CHECKED NORMAL.
